# SDR SWIA200718755

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 8,623 hours, 7,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6159 - RIGHT PACK OVERPRESSURIZES AFTER TRANSFER TO ENGINE BLEED.  RETURNED TO LAX.  SECURED DUCT ON LEFT PACK.  OPERATED BOTH PACKS WITH NO DEFECTS NOTED.
